# SDR VNAA20250121004

- Difficulty date: January 14, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: LE670395005
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR FWD INNER ARM WITHIN 2099.65 FLIGHT HOURS AFTER SECTION I (3963.35FH FROM EA 23-C9-52- 0913 RELEASE) (BEFORE 19,894.41 FH), REPAIR, OR REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.CORRECTIVE ACTION: SUMMARY:  FWD BAGGAGE BAY DOOR FWD INNER ARM WAS REPAIRED PER REO 670-52-35-467 REV. - -.
